Show simple item record

dc.contributor.authorLevi, Ran
dc.contributor.authorLibman, Assaf
dc.date.accessioned2016-09-21T14:00:09Z
dc.date.available2016-09-21T14:00:09Z
dc.date.issued2017-01-26
dc.identifier.citationLevi , R & Libman , A 2017 , ' Groups of unstable Adams operations on p -local compact groups ' , Algebraic & Geometric Topology , vol. 17 , no. 1 , pp. 355-418 . https://doi.org/10.2140/agt.2017.17.355en
dc.identifier.issn1472-2747
dc.identifier.otherPURE: 69776266
dc.identifier.otherPURE UUID: 19b3ef26-aca7-4976-822a-c28a611993b7
dc.identifier.otherScopus: 85011899080
dc.identifier.urihttp://hdl.handle.net/2164/7504
dc.identifier.urihttp://arxiv.org/abs/1601.01865v1en
dc.format.extent64
dc.language.isoeng
dc.relation.ispartofAlgebraic & Geometric Topologyen
dc.rights© 2012–2017 MSP.  All rights reserved.en
dc.subjectpp–local compact groupsen
dc.subjectunstable Adams operationsen
dc.subjectQA Mathematicsen
dc.subject.lccQAen
dc.titleGroups of unstable Adams operations on p-local compact groupsen
dc.typeJournal articleen
dc.contributor.institutionUniversity of Aberdeen.Mathematical Scienceen
dc.contributor.institutionUniversity of Aberdeen.Mathematical Sciences (Research Theme)en
dc.description.statusPeer revieweden
dc.description.versionPreprinten
dc.description.versionPublisher PDFen
dc.identifier.doihttps://doi.org/10.2140/agt.2017.17.355
dc.identifier.urlhttp://arxiv.org/abs/1601.01865v1en


Files in this item

Thumbnail
Thumbnail

This item appears in the following Collection(s)

Show simple item record